# SDR ASOA201000611

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,352 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE NR 4 EMERGENCY LIGHT INOP.  (RESOLVED ON W/O: 154817 TASKCARD: N/R-00003 )  REPLACED LT SIDE NR 4 EMERGENCY EXIT LIGHT IAW AMM 33-51-21 OPS CHECK GOOD / ITEM: 1 / 04-21-2010   REPLACED LT SIDE NR 4 EMERGENCY EXIT LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.   (CLOSED)
